Since 2009 Served More Than 300,000 Customers
Your Cart is Empty
Geri Care, click to see all items.
SKU: C4141511UPC: 357896201012
Sold Out $1.77
We will notify you when this product becomes available.
Temporarily relieves minor aches and pains, reduces fever. Active ingredient: Acetaminophen 500 mg (pain reliever/fever reducer). Compare to the active ingredient in Extra Strength TYLENOL tablets.*
Type: Remedies, Pain Relief
Sign up for our newsletter to receive information about Special Offers, Coupons and Exciting New Products